# SDR SWIA2023012367160

- Difficulty date: January 17, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N192SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000638
- Aircraft time: 16,373 hours, 10,053 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730119
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WINDSHIELD TO BE LEAKING BETWEEN TRANSPARENCY AND WINDSHIELD FRAME ON INBOARD SIDE OF WINDSHIELD.
